MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number 10618
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It wa reported that difficulty removal and deflation failure occurred.The target lesion was located in the left anterior descending artery.A 4.50 x 16mm synergy ii drug eluting stent was advanced for treatment.After the stent was deployed in the lesion, the doctor tried to remove the stent balloon but it could not come out of the guiding catheter.The balloon was deflated for about 30 seconds a vacuum was held during removal after the stent would not deflate and was removed partially inflated.The physician remove the guiding catheter, wire and balloon as one unit to get everything out safely and completed the procedure with the same device.There were no patient complications reported.
 
Event or Problem Description
It wa reported that difficulty removal and deflation failure occurred.The target lesion was located in the left anterior descending artery.A 4.50 x 16mm synergy ii drug eluting stent was advanced for treatment.After the stent was deployed in the lesion, the doctor tried to remove the stent balloon but could not come out of the guiding catheter after the stent would not deflate.So the physician remove the guiding catheter wire and balloon as one unit to get everything out safely and completed the procedure with the same device.There were no patient complications reported.It was further reported that the target lesion was 100% stenosed and was mildly tortuous and mildly calcified.

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12650334
Report Number2134265-2021-13042
Device Sequence Number1416669
Product Code NIQ
UDI-Device Identifier08714729973355
UDI-Public08714729973355
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P150003/S039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2022
Device Model Number10618
Device Catalogue Number10618
Device Lot Number0025228873
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown